Bulletin of the American Mathematical Society

Automorphisms of solvable groups

S. Bachmuth and H. Y. Mochizuki

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 2 (1975), 420-422.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536418

Mathematical Reviews number (MathSciNet)
MR0364452

Zentralblatt MATH identifier
0299.20025

Subjects
Primary: 20F55: Reflection and Coxeter groups [See also 22E40, 51F15] 20E99: None of the above, but in this section
Secondary: 20H25: Other matrix groups over rings

Citation

Bachmuth, S.; Mochizuki, H. Y. Automorphisms of solvable groups. Bull. Amer. Math. Soc. 81 (1975), no. 2, 420--422. https://projecteuclid.org/euclid.bams/1183536418


Export citation

References

  • 1. A. Karrass and D. Solitar, The subgroups of a free product of two groups with an amalgamated subgroup, Trans. Amer. Math. Soc. 150 (1970), 227-255. MR 41 #5499.
  • 2. J.-P. Serre with collaboration of H. Bass, Groupes discrets, Collége de France Notes, 1968-1969.
  • 3. J. Tits, Free subgroups in linear groups, J. Algebra 20 (1972), 250-270. MR 44 #4105.